# SDR SWAA2022021457106

- Difficulty date: December 29, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) ; 2021-584954 / [01] REPLACED LOWERED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST IS GOOD; [02] CORRECTED STEP 1: REPLACED LOWERED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-801. TEST IS GOOD; [03] COMPLETE TASK CERTIFIED
